ITEM METADATA RECORD
Title: Least median of squares regression
Authors: Rousseeuw, Peter # ×
Issue Date: 1984
Publisher: American Statistical Association
Series Title: Journal of the American Statistical Association vol:79 pages:871-880
ISSN: 0162-1459
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science